# SDR 04FDEA02083

- Difficulty date: July 15, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N326FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Aircraft time: 72,683 hours, 17,049 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Condition: Gouged
- Location: Zone 700
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL RT OVERHEAD FLIGHT BRAKE FITTING HAS GOUGED AREAS.  REMOVED AND REPLACED FITTING IAW DC10-30 M/M 32-42-02-7.
